# SDR QMLA2015042515033

- Difficulty date: April 25, 2015
- Submitted: April 30, 2015
- Operation: Air carrier
- Aircraft: N912NH
- Make and model: Urocop EC135T2
- Aircraft serial: 0281
- Aircraft time: 6,416 hours, 18,370 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF, THE CREW MEMBER IN THE AFT COMPARTMENT STATED THAT SHE HEARD A RATTLING NOISE AFTER PASSING ETL.  THE ACFT LANDED BACK AT THE HOME BASE WHEN SHE MADE ANOTHER WALK AROUND INSPECTION.  AFTER FINDING NOTHING TO ACCOUNT FOR THE NOISE, WE DEPARTED FOR THE MISSION REQUEST.  SOON AFTER DEPARTING THE SAME AFT CREW MEMBER NOTED AN ELEC INSULATION BURNING SMELL IN THE SAME COMPARTMENT.  THE ACFT RETURNED BACK TO THE BASE & ABORTED THE FLIGHT.  BEING IN THE FRONT CABIN AREA, THE PILOT NEVER HEARD THE RATTLE OR SMELLED ANYTHING UNUSUAL.  RETURNED TO BASE & CALLED THE ON DUTY MECHANIC.  COMPLETED A THOROUGH INSPECTION OF THE INTERIOR & EXTERIOR OF THE ACFT.  THERE WERE NO ABNORMAL SMELLS, ANOMALIES OR DEFECTS NOTED.  THE MECHANIC & PILOT PROCEEDED TO PERFORM GND RUNS TO TRY TO DUPLICATE THE VIBRATION & SMELLS, NO DEFECTS WERE NOTED.  LASTLY, THE MECHANIC, PILOT & MEDICAL PERSON WHO REPORTED THE PROBLEM TOOK A TEST FLIGHT OF THE HELICOPTER & PROCEEDED TO TAKE THE SAME PATH & AIRSPEED OF THE ORIGINAL FLIGHT.  NO DEFECTS, SMELLS, ANOMALIES OR ABNORMALITIES WERE FOUND IN FLIGHT.  THE PILOT & MEDICAL CREW WERE SATISFIED THAT WE HAD EXHAUSTED ALL POSSIBILITIES OF REPEATING THE OCCURRENCE.  THE ACFT WAS PLACED BACK IN SERVICE AT THAT TIME.
